Author Topic: Serious case of Traveler's Diarrhea  (Read 4526 times)

Offline jessyru

  • Adept
  • Posts: 195
Serious case of Traveler's Diarrhea
« on: April 27, 2006, 05:14:42 PM »
I just recently traveled to Guatemala on a missions trip for 7 days. I've been home for nearly a week and still have a serious case of well, you know. I like to call it the expressway--pretty much food goes in the mouth and right down expressway. The thing is I've traveled twice before to Mexico and Guatemala and both times, I was perfectly fine. This time, 21 out of 31 of us got sick all on the same day and usually only a couple get sick. And a lot of us got really yucky flu-like sypmtoms too.

Anyway, I did Colloidal Silver while I was there, but I don't think I took enough. (The last two years I took Pepto Bismol tabs everyday before everymeal and no sickness--but some people did that this year and still got sick.) I also tried Grapeseed Extract. But I don't know how much and how often and WOW!! does it taste HORRIBLE!!! I even diluted the Grapeseed and it still tastes so terrible!! I just started Organic Apple Cider Vinegar (tastes pretty bad too) on my dad's suggestion. I've been doing Tummy Tune-up and Garlic gelcaps too. Still, no relief!! Anyone have any suggestions?? It's been a week today!!

Also, to stay hydrated, I've been drinking Gatorade. Anyone have anything better to suggest for keeping hydrated?? Thanks!!
« Last Edit: May 15, 2006, 08:22:27 AM by jessyru »
Prove all things; hold fast that which is good.
~1 Thessalonians 5:21

Offline healthybratt

  • administrator
  • Administrator
  • Guru
  • Posts: 11503
  • administrator
    • wouldn't you like to know?
Re: Serious case of Turista
« Reply #1 on: April 27, 2006, 05:31:23 PM »
Also, to stay hydrated, I've been drinking Gatorade. Anyone have anything better to suggest for keeping hydrated?? Thanks!!

Gatorade works because it has potassium in it.  The potassium is a salt that helps your body retain fluids; however if you want healthy, gatorade is full of colors and preservatives as well.  You might consider a potassium supplement, but research the dosage.  Don't take too much.  ;)
  My favorite herb book!!

Offline ForeverGirl

  • Global Moderator
  • Master
  • Posts: 1418
  • BoogBug
    • WellTellMe
Re: Serious case of Turista
« Reply #2 on: April 27, 2006, 05:42:06 PM »
You may have an amoeba, or a type of intestinal parasite. I've known several people (I used to travel to Mexico) that had "turista" due to an amoeba. The cure is the same for parasites. The three most important herbs for ridding yourself of parasites are:

black walnut hull
wormwood
cloves

You should be able to buy all three of these from a healthfood store in tincture form. All three herbs come in "Clarkia" (parasite tincture) or the equivalent. If I were you I would take these herbs orally and as enemas, followed by Tummy Tune-Up.

Let us know how it goes, as others will doubtless benefit from your experience.

Amoebas are nasty - I grimace for you! >:( :(

Rebekah
Honey Sunny in complete exasperation:
"JOE!!! You DOUGHNUT COCONUT COCONUT COCONUT!!!"

Offline jessyru

  • Adept
  • Posts: 195
Re: Serious case of Traveler's Diarrhea
« Reply #3 on: May 15, 2006, 09:13:17 AM »
Okay so it's been 22 days since I came back from Guatemala with my special ameoba friend.

On beeyoutiful's recommendation I went out to find black walnut hull, wormwood, and cloves. I could not find cloves in a tincture at the natural store I went to, and I wasn't sure how much and when so I purchased Paragone by ReNew Life. It made me so sick for the first week, but I stuck with and by the end of the first week I could take it more easily.

I took only the half dose of Paragone because, well, I was scared and I tend to overdo things sometimes. I didn't eat a whole lot because I was pretty nauseous the whole time and anything I ate just went right through me.

Before the trip I had actually purchased Yeast Assasin and started taking it when I came back, but it seemed that it caused my diarrhea to be worse--like ALL water. BUT, I also I didn't realize that it was also for parasite cleansing or I may have stuck with it instead of buying the Paragone which was kind of pricey. I am planning do to Yeast Assassin long-term now that I'm finished with the Paragone as well as some enemas and hopefully I'll get up the discipline and time to do a liver flush.
 
So like I said it's day 22. I still have the abnormal stools but I do not have the pain, bloating, nausea, and flu-like symptoms that I had at the beginning. My stools are mostly soft, but I still have watery diarrhea at times. They are blackish and grainy-like. Sometimes I feel constipated so I have been taking physillium husk (sp?) as well to keep everything moving out. I'm a little freaked out about passing some crazy parasite... I read on this site about someone passing a 12 inch tape worm...  :o I don't think I'd ever recover!!

Also, I don't know if this is related to having, like, 10 bowel movements a day or if it's due to the new natural skin care products products (Alba) I'm using but my skin is clearing up.  :D



Prove all things; hold fast that which is good.
~1 Thessalonians 5:21

Offline ForeverGirl

  • Global Moderator
  • Master
  • Posts: 1418
  • BoogBug
    • WellTellMe
Re: Serious case of Traveler's Diarrhea
« Reply #4 on: May 15, 2006, 10:32:38 AM »
Thanks for the update Jessyru!

Make sure you keep your GI tract soothed and repopulated with good bacteria by eating yogurt and/or kefir and/or taking Tummy Tune-Up. It sounds like you're getting better now... what a rough thing to go through :P

God bless,

Rebekah
Honey Sunny in complete exasperation:
"JOE!!! You DOUGHNUT COCONUT COCONUT COCONUT!!!"